# SDR AALA201604209001

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 12,213 hours, 4,950 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Air Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  IN CRUISE, AFT RT LAVATORY SMOKE ECAM ILLUMINATED WITH ASSOCIATED FIRE BELL.  BOTH LIGHT & BELL THEN EXTINGUISHED.  REPLACED AFT RT LAVATORY SMOKE DETECTOR FILTER & ACCOMPLISHED A SATISFACTORY SYS BITE CHECK IAW AMM 26-17-00-710-001A.
